# SDR U0GA106526

- Difficulty date: October 28, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N873MB
- Make and model: Agusta A119
- Aircraft serial: 14034
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Link
- Part number: 109013410105
- Condition: Misinstalled
- Location: Mast
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON PREFLIGHT, PILOT NOTICED THAT ROTATING SCISSORS LINK WAS INCORRECTLY INSTALLED.
